# SDR AU970717

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Chord
- Part number: 651630084
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD LH SIDE CHORD CRACKED IN RADIUS AT WL 207 - CRACK LENGTH 40MM (1.574IN) AND WL 195 - CRACK LENGTH 51.5MM (2.027IN) - FOUND DURING INSPECTION IAW ER B73-53-10-39
